Shear-free perfect fluids with a solenoidal electric curvature

Van den Bergh, Norbert, Carminati, John, Karimian, Hamid Reza and Huf, Peter 2012, Shear-free perfect fluids with a solenoidal electric curvature, Classical and quantum gravity, vol. 29, no. 10, pp. 1-9, doi: 10.1088/0264-9381/29/10/105010.

Attached Files
Name Description MIMEType Size Downloads

Title Shear-free perfect fluids with a solenoidal electric curvature
Author(s) Van den Bergh, Norbert
Carminati, John
Karimian, Hamid Reza
Huf, Peter
Journal name Classical and quantum gravity
Volume number 29
Issue number 10
Start page 1
End page 9
Total pages 9
Publisher Institute of Physics Publishing
Place of publication Bristol, England
Publication date 2012-05-21
ISSN 0264-9381
Keyword(s) homogeneous cosmological models
iii spacetimes
Summary We prove that the vorticity or the expansion vanishes for any shear-free perfect fluid solution of the Einstein field equations where the pressure satisfies a barotropic equation of state and the spatial divergence of the electric part of the Weyl tensor is zero.
Language eng
DOI 10.1088/0264-9381/29/10/105010
Field of Research 020105 General Relativity and Gravitational Waves
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 453 Abstract Views, 9 File Downloads  -  Detailed Statistics
Created: Mon, 03 Sep 2012, 13:57:47 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact